# SDR AU000820

- Difficulty date: September 11, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7603 · Power Lever
- Part: Pin
- Condition: Damaged
- Location: Power Lever
- Component: Power Lever, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE FRICTION ADJUSTER SHAFT SPLIT PIN DEFORMED AND PARTIALLY SHEARED.  (X)
